Author
Curry, J
Ghrist, R
Nanda, V
Journal title
Foundations of Computational Mathematics
DOI
10.1007/s10208-015-9266-8
Issue
4
Volume
16
Last updated
2022-07-17T11:24:19.627+01:00
Page
875-897
Abstract
Sheaves and sheaf cohomology are powerful tools in computational topology, greatly generalizing persistent homology. We develop an algorithm for simplifying the computation of cellular sheaf cohomology via (discrete) Morse theoretic techniques. As a consequence, we derive efficient techniques for distributed computation of (ordinary) cohomology of a cell complex.
Symplectic ID
673274
Favourite
Off
Publication type
Journal Article
Publication date
20 Jun 2015
Please contact us for feedback and comments about this page. Created on 27 Jan 2017 - 13:37.